# SDR HNAA2025043000780

- Difficulty date: March 18, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,845 hours, 37,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F034712 : FUSELAGE SKIN PREVIOUS REPAIR FILLER BETWEEN FR 67/68 STR21L/21R CORRODED.  REPAIRED FUSELAGE SKIN PREVIOUS REPAIR FILLER BTW FR 67-68 AND BTW STR 21L-21R IAW PIEDMONT EO1-53-25-0119 AND EMB 145 SRM 53-31-01 RE ITEM C TYPE A, TABLE 209
